# SDR FDKA200605090

- Difficulty date: May 10, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 13,428 hours, 12,218 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AND REPORTED AN SPS ADVANCE MESSAGE.  MAINTENANCE RERACKED THE SPS COMPUTER AND RAN A GOOD SYSTEM CHECK.
